MAUDE Adverse Event Report: COVIDIEN VENA SEAL CLOSURE SYSTEM; AGENT, OCCLUDING, VASCULAR, PERMANENT

COVIDIEN VENA SEAL CLOSURE SYSTEM; AGENT, OCCLUDING, VASCULAR, PERMANENT
Model Number VS-402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The physician used the venaseal to treat the great saphenous vein as per ifu.The procedure was completed successfully at the time.It was reported the patient presented with an infection at the access site 12 months post procedure.The patient was treated with oral antibiotics and antibiotic cream.
 
Additional Manufacturer Narrative
Additional information: the total treatment length was approximately 33cm, and the cyanoacrylate glue used for the procedure was approximately 1.2ml.Patient had no known allergies.Patient is currently doing better after the antibiotic treatment.Image analysis: a single photographic image was provided.The photograph is of the injection site.The injection site exhibits redness and appears to be weeping clear fluid.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VENA SEAL CLOSURE SYSTEM
Common Device Name
AGENT, OCCLUDING, VASCULAR, PERMANENT
Manufacturer (Section D)
COVIDIEN
951 aviation parkway
morrisville NC 27560
MDR Report Key6675924
Report Number3011410703-2017-00271
Device Sequence Number72062
Product Code PJQ
UDI-Device Identifier10884521539921
UDI-Public(01)10884521539921(17)171231(1
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P140018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberVS-402
Device Catalogue NumberVS-402
Device Lot Number42899
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer07/20/2017
07/20/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date08/18/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR